Pacific Journal of Mathematics

On the prime ideals of the ring of entire functions.

Melvin Henriksen

Article information

Pacific J. Math., Volume 3, Number 4 (1953), 711-720.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46.3X


Henriksen, Melvin. On the prime ideals of the ring of entire functions. Pacific J. Math. 3 (1953), no. 4, 711--720.

Export citation


  • [1] N. Bourbaki, /urfe Zc/e des functions, Actualites Sci. Ind., No. 1132, Hermann et Cie., Paris,1951.
  • [2] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans, Amer. Math. Soc. 59 (1946), 54-106.
  • [3] R. H. J. Germay, Sur une application des theoremes de Weierstrass et deMittag* Leffler de la theorie generate des functions, Ann. Soc. Sci. Bruxelles, Ser. I, 60(1946), 190-195.
  • [4] R. H. J. Germay, Extension d*un theoreme de E. Picard relatif aux produits indefinis de facteurs primaires, Bull. Roy. Sci. Liege 17(1948), 138-143.
  • [5] O. Helmer, Divisibilityproperties of integral functions, Duke Math. J. 6(1940), 345-356.
  • [6] M.Henriksen, On the ideal structure of the ring of entire functions, Pacific J. Math. 2(1952), 179-184.
  • [7] W. Krull, Idealtheorie, Ergebnisse der Mathematik, Julius Springer, Berlin, 1935.
  • [8] N. McCoy, Rings and ideals, Mathematical Association of America, Buffalo, 1950.
  • [9] O. F. G. Schilling, Ideal theory on open Riemann surfaces, Bull. Amer. Math.Soc. 52 (1946), 945-963.
  • [10] W. Sierpinski, Sur une propriete des ensembles ordonnes, Fund. Math. 36(1949), 56-67.
  • [11] W. Sierpinski, Sur un probleme concernant les sous-ensembles croissants du continu, Fund. Math. 3(1922), 109-112.